# SDR AALA202202115563

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 69,787 hours, 31,313 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: VFT300B00
- Part serial: 042600637
- Condition: None
- Location: Zone 100 - Fuse
- Part time: 31,332 hours, 14,247 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB OUT, VENT SKIN VALVE FAULT MESSAGE APPEARED ON UPPER ECAM. FOLLOWED ECAM PROCEDURE, FAULT DID NOT CLEAR. FLIGHT RETURNED TO DFW LANDING SAFELY. REPLACED SKIN AIR OUTLET VALVE PER AMM 21-26-53. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
